Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Help. About 2 months ago I went to my doctor

DOCTOR OF THE MONTH - Jan 2014
Jan 2014
User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2002
Answered : 6981 Questions
Question
Help. About 2 months ago I went to my doctor because I broke out in these red bumps on my body. They looked like mosquito bites and they itch..my doctor told me they were bug bites from being outside and mowing my lawn frequently. He told me to take some allergy medicine Called xzycal and apply a cortisone cream and it would go away and it did, but it is back and now I'm not sure he diagnosed me correct. What should I do...it kind of looks like hives
Posted Sun, 3 Dec 2017 in Skin Hair and Nails
 
 
Answered by Dr. Kakkar S. 33 minutes later
Brief Answer:
Possibly you have hives

Detailed Answer:
Hello. Thank you.

I am Dr. kakkar (Dermatologist and Venerelogist). I have noted your concern.

They seem like Hives - the way you describe them to be and considering the response to Levocetrizine (Xyzal). Hives are usually itchy welts with a surrounding flare. Hives are short lasting and disappear in a few hours only to reappear again. If you have a few images of he rash i request you to kindly upload them in "Reports Section" so that I am able to confirm. For Hives I would normally suggest my patients to take Levocetrizine for 10 days to 2 weeks, sometimes longer. Topically you may use a soothing lotion e.g calamine lotion.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor